# SDR UPS97221904

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CRACKED FRAME STA 620 STR 22R I/B FLANGE AT NUTPLATE HOLE WL 170 RBL 50.  REPAIRED FRAME AT STA 620 STR 22R IAW SRM 51-40-3.
